# SDR SWAA2024070101895

- Difficulty date: June 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REINSTALL R/H ELEVATOR FOR PAINT<[01] REMOVED; REINSTALLED; WEIGHED/BALANCED AFTER PAINT; AND FUNCTIONAL TESTS ARE GOOD OF RT ELEVATOR. NO FUNCTIONAL CHECK FLIGHT REQUIRED IAW MM 27-31-11-000-801; MM 27-31-31-400-801; SRM 51-61-04-0G-0; MM 20-50-11-910-801;[02] VERIFIED
